# SDR AALA202011099038

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 23,849 hours, 9,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT DOOR SLIDE IS LOOSE AND FALLING TO THE FLOOR.  DURING INSPECTION FOUND VELCO STRAP ON BACKING PAN STRAP LOOSE.  RETIGHTENED VELCRO STRAP.
